# SDR MALA954265

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cross-Flow Valve
- Part number: 911433M4
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3283 - IN CRUISE FLIGHT, CROSS-FEED BINDS WHEN MOVED FROM OFF TO OPEN.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE REPLACED RT CROSS-FLOW VALVE.  SYSTEM OPERATED SATISFACTORILY.  (X)
